# SDR UALA2011020400619

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 84,901 hours, 13,618 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN ON ENGINE START.  APU INOP  PREV HIT INDICATED SURGE.  CLEANED CONNECTORS TO SCV & FLOW SENSE MODULE.  REVERSE FLOW DISPLAYED ON ECU, REPLACED INLET TEMP SENSOR IAW MM AND PT TRANSDUCER. OPS TESTED NORMAL.
